# SDR UPS97222537

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Flashes
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMERGENCY EXIT LIGHT IN COCKPIT FLASHES INTERMITTENTLY IN FLIGHT.  INSPECTED WIRING AT CONTROL SWITCH, INSPECTED CONNECTORS TO LIGHT AS SYS, SIMULATED TURBULENCE TO VERIFY INTEGRITY, COULD NOT DUPLICATE PROBLEM.  SYSTEM CKS NORMAL.
